im 31 years old and have a mitral valve prolapes some of my symptoms concern me alot. some times when im upset or scared sudenly my heart feels like it is stopping and restarting and it hurts and beats very fast . also my heart feels like it is stopping in the middle of the nightit races and hurts and when i have to talk too new people it feels the same.also i have tingling in my hands that accures at all times with no pain in the hands
These are very common symptoms of hyperadrenergic tone associated with mitral valve prolapse syndrome. are you on a beta blocker? sometimes that helps. Unfortunately, sometimes nothing helps these feelings. At this age, it is unlikely that you have atrial fibrillation or other arrhythmias, however, if this persists, you may want to have a Holter monitor or an event recorder to furhter evaluate that. Don't worry about your heart stopping. That does not happen to patients like yourself.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.